# SDR DHL2005760003

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT LENS WILL NOT STAY IN PLACE (FALLS OFF).  RESET FWD ENTRY DOOR EMERGENCY EXIT LIGHT LENS COVER.  LENS SECURE.  OPS CHECK SERVICABLE PER 727 MM 33-50-71.
